Higher complexity search problems for bounded arithmetic and a formalized no-gap theorem

Thapen Neil



Název
Higher complexity search problems for bounded arithmetic and a formalized no-gap theorem
Autor
lupa Thapen Neil MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Archive for Mathematical Logic. Roč. 50, 7-8 (2011), s. 665-680
Vyd.údaje
16 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
DE
Klíč.slova
bounded arithmetic * proof complexity * search problems
URL
http://www.springerlink.com/content/l19kr20362065t86/
Databáze
zj - Článek v odborném časopise
URL
http://www.springerlink.com/content/l19kr20362065t86/
Trvalý link
http://hdl.handle.net/11104/0203691